# SDR FDEA201912203272

- Difficulty date: December 20, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R532B372800000
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241RH HAS CRUSHED CORE / DELAM FABRICATED NEW FLOOR PANEL 241RH IAW FEDEX DWG SRZ-25-005 REV. R AND GMM 7-0-1000
